# SDR FDEA202510081917

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876112
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 242UFF IS DAMAGED IN SEVERAL AREAS. FABRICATED NEW FLOOR PANEL 242UF, MPN: 145T5876-112, RBL 54.75- RBL 74.25, STA 980- 1114.82   IN REF. TO BOEING DWG 145T5876-112. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A   MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91095 SEQ# 114.
